A 34-year-old female asked:
Disclaimer

iam bp1 on 2 sleep meds ativan abilify (aripiprazole) zoloft lithium wellbutrin ...dr is taking some away and. i'm stil having up n downs as a dr would u remove meds?

1 doctor answer
Dr. Wei-shin Lai
18 years experience Family Medicine
Yes: I don't know your history, but it's rare to require so many different drugs. The fewer the better, right? Or at least lower doses. You might be really tired to be on so many meds. However, each med does help with slightly different things, so it's possible to take them all, just far from ideal.
Answered on May 22, 2015
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Over Medicated: In my experience when one is on this many medications all working on the brain adding one more medication is not going to help. In fact, you are on s ... Read More
A 48-year-old male asked:
Dr. WALTER HILL
58 years experience Psychiatry
Revisit your doctor: Zoloft is an antidepressant with fairly good antianxiety agent as well. It maybe well to ask your doctor to have you discontinue Buspar (buspirone) , ... Read More
1
1 comment
2
2 thanks
A 48-year-old male asked:
Dr. Dariush Saghafi
32 years experience Neurology
Common side effect: The number of antidepressants you are taking explains why you're having one of the most common side effects males have (loss of libido ; erectile dysf ... Read More
A 22-year-old female asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Risky w/ Zoloft (sertraline): Discuss it seriously w/ your provider - there is a risk of combining it w/ Zoloft (sertraline) and unless it is very necessary - it is not a good idea ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month